BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Minimal completion problem for quasi-regular matrix pencils

Participants in the publication
Marija Dodig (Author)
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências

Date of Publication
2017-07-00

Where published
Linear Algebra and its Applications

Publication Identifiers
ISSN - 0024-3795

Publisher
Elsevier BV

Volume
525

Starting page
84
Last page
104

Document Identifiers
DOI - https://doi.org/10.1016/j.laa.2017.03.009
URL - http://dx.doi.org/10.1016/j.laa.2017.03.009


Export

APA
Marija Dodig, (2017). Minimal completion problem for quasi-regular matrix pencils. Linear Algebra and its Applications, 525, 84-104. ISSN 0024-3795. eISSN . http://dx.doi.org/10.1016/j.laa.2017.03.009

IEEE
Marija Dodig, "Minimal completion problem for quasi-regular matrix pencils" in Linear Algebra and its Applications, vol. 525, pp. 84-104, 2017. 10.1016/j.laa.2017.03.009

BIBTEX
@article{36408, author = {Marija Dodig}, title = {Minimal completion problem for quasi-regular matrix pencils}, journal = {Linear Algebra and its Applications}, year = 2017, pages = {84-104}, volume = 525 }